MathSciNet Relay Station
MathSciNet bibliographic data
MR2943184 91B25 (91G20)
Zhang, Jin E.; Zhao, Huimin; Chang, Eric C. Equilibrium asset and option pricing under jump diffusion. Math. Finance 22 (2012), no. 3, 538–568.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement